# SDR SWIA2021071459555

- Difficulty date: March 23, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120903
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SLAT TRACK 3-3 HAS FOUR CIRCULAR CHAFFE MARKS ON SIDES OF TRACK.   (2 I/B, 2 O/B)     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED RH WING SLAT TRACK 3-3 IAW CRJ 700 AMM  27-81-41-000/400-803 AO1 RIG AND OP TEST ARE GOOD
